On commuting exponentials in low dimensions - Université de la Polynésie française Access content directly
Journal Articles Linear Algebra and its Applications Year : 2007

Dates and versions

hal-03417848 , version 1 (05-11-2021)

Identifiers

Cite

Gerald Bourgeois. On commuting exponentials in low dimensions. Linear Algebra and its Applications, 2007, 423 (2-3), pp.277-286. ⟨10.1016/j.laa.2006.12.019⟩. ⟨hal-03417848⟩

Collections

UPF 35430
5 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More